# SDR 95FDEA01540

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Engine: Pwa JT8D17A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: A, R
- Precautionary procedure: C, E, D

## Discrepancy

ABORT ON RUNWAY FOR ENGINE FAILURE ABOUT 80K, #2 ENG MAXIMUM POWER T/O.  FOUND NR 2 ENG TURBINE FAILURE.  REMOVED NR 2 ENG AS PER WORKCARD 70T0002, INSTALLED NR 2 ENG PER WORKCARD 70T0002.  COMPLIED WITH HOOKUPS OPERATIONAL AND LEAK CHECKS PER WORKCARD 70T0002 AND 70T0301, OPS CK GOOD.  REQUIRED ITEMS INSPECTION COMPLIED WITH.
